| Model Number |
02.12.E0310FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 august 2025 lot 2416196: (b)(4) items manufactured and released on 07-july-2024.Expiration date: 2029-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 8 months after the primary, the patient came in reporting pain and instability and the cause is unknown.The surgeon upsized the poly and the surgery was completed successfully.